I've had a prescription for 50pills since February. It is now August, and I still have half left - so I'm not abusing ;)! Lorazepam (sometimes only half a dose) also helps with muscular/arthritis pain. But I wonder whether it will increase my low-level depression (e.g. occasional weepiness, for no apparent reason). It's been a difficult two summers: last summer I tok care of my husband who had cancer. Thank God he recovered. This year, work is the great stressor.
This is something I'd be very careful with. Lorazepam is a depressant, and could actually worsen depression.
On the other hand, if you're in the same boat I was for my late teens and early twenties, and your depression is actually just a result of anxiety, then the Lorazepam could possibly help.
It might be worth talking to a professional (I say that as someone who sees a psychiatrist monthly) to see if you have a form of depressive disorder, or if you're feeling depressed because of stress and anxiety.
Hoping you're feeling your best soon,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2009 • 1 answer
Posted 7 Dec 2010 • 2 answers
Posted 20 Nov 2014 • 3 answers
Posted 8 Jun 2016 • 1 answer
Posted 20 days ago • 1 answer